7 months ago I had to get several immunizations to be able to participate in clinicals for college. I received Twinrix and Boostrix both on one day then two days later I received Varivax. The day after the Varivax I began to break out into a rash that got progressively worse and looked similar to shingles. Went back to the health department and was told it was an allergic reaction to Varivax and that I should not get the second dose. My skin cleared up in 2 weeks or but this rash keeps coming back. Doctor's do not know what it is or what is causing it but assure me that it's not from the immunizations I received. I've been itching, burning, and stinging on and off for 7 months now and want some relieve! Steriods are the only thing that seem to work but doc said its too dangerous for me to stay on them. Has anyone ever heard or experienced anything similar to this??? Please help!!!
Yes I have but she wasn't much help. She just said it was an unclassified skin condition. The rash was a full body rash when I first had a reaction to the vaccine but it only appears on my face, neck, and chest when it shows back up.